# SDR WX0A2025031032346

- Difficulty date: March 10, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N193NV
- Make and model: Airbus A320-214
- Aircraft serial: 6835
- Aircraft time: 20,527 hours, 7,847 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) ODOR EVENT IN COCKPIT DURING FINAL DESCENT / EVIDENCE OF OIL LEAK FROM FCU DRAIN PORT DURING TASK CARD 21-000-002. R AND R APU FCU REF AMM 49-32-11-000-003-A AND AMM 49-32-11-400-003-A, OPS CHECK GOOD, LEAK CHECK GOOD, THIS CLEARS MEL 49-10-01A MDDR 208798, PLACARDS REMOVED. TC 21-000-003 COMPLETED (RESOLVED ON W/O: 516569 TASKCARD: NR-00001 ) CW TC 21-000-003ITEM: 1CW TC 21-000-003"
